11-28-2007, 09:51 AM #1
- Join Date
- Apr 2006
hey everyone! question about my medication.
I have a question about my medication, Im on Urelle, which is an anti-spasmodic and anti-infective agent , like prosed . I took one pill last night and feel a lot better, but My face and eyes are so dry?? Anything you guys can suggest that would work more than just moisturizing and eye drops? Thanks so much!
11-28-2007, 10:42 AM #2
I use Proced and I noticed the dry eyes and my dry skin shortly after I started taking it. I just made sure to drink alot of water. I still can't wear my contacts comfortably, but I have had that issue on several meds. I don't know what the directions are for Urelle, but with Proced DS, it says drink an 8 ounce glass after each pill. I drink at least 5 to 6 glasses everyday.
Hope this helps.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)
By jen74 in forum Pelvic Floor therapyReplies: 20Last Post: 05-05-2007, 06:00 PM
By Jenwez in forum IC Success StoriesReplies: 0Last Post: 02-21-2007, 07:15 AM
By MomforGod3 in forum Alternative TherapiesReplies: 8Last Post: 01-15-2007, 04:49 AM
By holles in forum Other Related ConditionsReplies: 5Last Post: 05-19-2006, 03:47 PM
By kateliz99 in forum Not Diagnosed Yet with Interstitial Cystitis?Replies: 3Last Post: 08-01-2005, 01:17 PM